# SDR 0913200601

- Difficulty date: September 10, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N535MC
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21833
- Aircraft time: 88,366 hours, 18,275 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Sensor
- Part number: 473271
- Part serial: SIM02355
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: TO
- How discovered: V
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(MIA) - WHEN SETTING POWER ABOVE 70 PERCENT NR 4 ENGINE N1 WENT OFF SCALE LOW.  ABORTED BELOW 60 KTS AND WHEN PULLED BACK NR 4 N1 CAMBE BACK.  DID NOT ACCOMPLISH HIGH ENERGY STOP.  REMOVED AND REPLACED NR 4 ENGINE N1 TACH TRANSMITTER.  OPERATIONAL CHECK SATISFACTORY IAW MM 77-12-01, AIRCRAFT RETURN TO SERVICE.
